# SDR SIMA20151123007

- Difficulty date: November 23, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 28,601 hours, 24,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN HAS 2 CRACKS, CRACK 1 IS AT FRAME 75 & ABOVE STRINGER 2L, CRACK IS 1" LONG.  CRACK 2 IS AT FRAME 75 OFF OF THE FIRST FASTENER BELOW STRINGER 2L, CRACK IS APPROX 1/4" LONG, EASI 8071 USED, 100-500 KHZ PROBE, FREQ= 400KHZ, V-GAIN= 77.0, H-GAIN=65.0, LPF=-100.  SATISFACTORY ACCOMPLISHED THE REPAIR OF 2 CRACKS ON LT UPPER FUSELAGE SKIN AT FRAME 75 ABOVE STRINGER 2L, & OFF OF THE FIRST FASTENER BELOW STRINGER 2L IAW ERS-EM-53MR-1828.  SEE WIP & TASK ENTRIES FOR DETAILS.
